100mg at bedtime only
H1ghlander; There is a major Interaction between these 2 medications check with your doctor TODAY the Tramadol well increase the side effect of both medications. Let the doctor know and get his or her feelings on this it is not recommended by the manufacturer. It is rare, but you can also get serotonin syndrome from the combination so the doctor needs to find something else to give you for the pain. I do seem them used together but must be watched very close and it is not worth the risk.Call your doctor today please. this information is available on the Interaction above site on Drugs.com
Hi, there is a chance of contracting Serotonin syndrome when taking more than one medication in the SSRI category, but it is very rare. The risk is raised when the dosages are raised, so considering the low doses you are taking i really wouldn't worry too much. I used to take Citalopram, Amitriptyline and Tramadol together with no problem. You should make yourself aware of the symptoms of Serotonin syndrome and if you think you are starting to suffer with any of these you must contact your doctor immediately. If you decide you would rather change analgesics, your doctor will be able to arrange this for you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started taking 10mg Amitriptyline for migraine prevention. I am already taking Citalopram 20mg, but?
Updated 26 Jul 2013 • 2 answers
Updated 29 Aug 2014 • 3 answers
Updated 9 Nov 2017 • 4 answers
Updated 13 Nov 2016 • 2 answers
Updated 11 Apr 2018 • 6 answers